MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1060028013508931

Медицинская библиотека · The Annals of pharmacotherapy · 2013

Varenicline-induced coronary thrombosis.

Kalayci Arzu, Eren Aysegul, Kocabay Gonenc, Karabay Can Yucel, Gecmen Cetin, Kirma Cevat

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Varenicline (Champix, Chantix) has been available for use in smoking cessation since 2006. This drug has been associated with adverse cardiovascular events. Potential mechanisms for this association include modulation of parasymphathetic output from the brainstem to the heart, release of catecholamines and prothrombotic effect. We report the case of a 30-year-old man with no known cardiac disease, who developed thrombotic occlusion of left anterior descending artery and presented with acute coronary syndrome secondary to treatment with varenicline. The Naranjo probability scale indicates that varenicline was the probable cause of the myocardial infarction.

Для цитирования: Kalayci Arzu, Eren Aysegul, Kocabay Gonenc, Karabay Can Yucel, Gecmen Cetin, Kirma Cevat. Varenicline-induced coronary thrombosis.. The Annals of pharmacotherapy. 2013. DOI: 10.1177/1060028013508931.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.